# SDR SROM200500012

- Difficulty date: August 2, 2005
- Submitted: August 8, 2005
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 35,678 hours, 34,650 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Sta797,Str 8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 24 MONTH INSPECTION FOUND DAMAGE TO CARGO FLOOR SUPPORT STRUCTURE AT STA 797 STR 8R.  ALLOWABLE DAMAGE .090 IAW SRM 63-10-1 FIG 5, DAMAGE - .340.  REPAIRED DAMAGE IAW SRM 53-10-5, FIG 6.
